# SDR SWIA200413886

- Difficulty date: October 2, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 4,036 hours, 3,694 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1201
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE APPEARED WHEN FLAPS SELECTED TO 45 DEGREES.  REMOVED AND REPLACED  FECU IAW CRJ MM 27-51-05.  OPERATIONAL CHECK GOOD.
